MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT W/SAFESET RESERVOIR AND BLOOD SAMPLING PORT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT W/SAFESET RESERVOIR AND BLOOD SAMPLING PORT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426480406
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) used partial transpac iv monitoring kit w/ safeset reservoir and blood sampling port was received for testing and investigation.The reported complaint of a tubing disconnection was confirmed.As received, the used partial monitoring kit was missing the 3" length or arterial tubing, which was separated from the rest of the set.It appears that there was insufficient solvent in the safeset port tubing pocket.The cause of the tubing separation cannot be determined without the tubing returned for examination.The dhr lot # 3751448 and relevant commodities were reviewed and there were no non-conformances found that would have contributed to the reported complaint.
 
Event or Problem Description
The event involved a transpac iv monitoring kit w/safeset reservoir and blood sampling port where the tubing adjacent to the blood sampling port pulled loose.The product was replaced with no further problems encountered and is available for investigation.There was patient involvement, no human harmed or adverse event and no delay in critical therapy.

Brand Name
TRANSPAC IV MONITORING KIT W/SAFESET RESERVOIR AND BLOOD SAMPLING PORT
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8139112
Report Number9617594-2018-00217
Device Sequence Number13729791
Product Code DRS
UDI-Device Identifier00840619045012
UDI-Public(01)00840619045012(17)210801(10)3751448
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue Number426480406
Device Lot Number3751448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1